MathSciNet Relay Station
MathSciNet bibliographic data
MR2738319 60F05 (60B20 60G15 60H05 60H07)
Nourdin, Ivan; Peccati, Giovanni Universal Gaussian fluctuations of non-Hermitian matrix ensembles: from weak convergence to almost sure CLTs. ALEA Lat. Am. J. Probab. Math. Stat. 7 (2010), 341–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement